MathSciNet Relay Station
MathSciNet bibliographic data
MR595140 (82h:60050) 60F05 (60G10)
Tihomirov, A. N. Convergence rate in the central limit theorem for weakly dependent random variables. (Russian) Teor. Veroyatnost. i Primenen. 25 (1980), no. 4, 800–818.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement